BLURRINESS/BOTOX/EYE OINTMENT?


Posted by June in Toronto (June Floyd,June in Toronto), Jul 01,2001,13:59   Archive
Hi everybody, I see there has been a discussion on this subject.

For me blurriness always increases after botox injections and then continues somewhat less as I continue to use the night-time ointment and eye drops. I use an eyelid cleanser to remove the cream in the morning (I find even Johnson's baby shampoo stings my eyes). I also have `floaters' in my eyes (it comes with age I guess!!!) - so the combined effect is that I don't see very well at anytime. However, I continue this regime as I believe not using the night-time cream and daytime drops might cause greater problems, such as glaucoma, as stated by the opthalmogist who checks my eyes every 4 months. Its a personal decision and we all have to do what we think is right for our individual circumstances.

Take care

June in Toronto




Recommend Current pageAuthor Profile
Replies to this message


Re: BLURRINESS/BOTOX/EYE OINTMENT?

Re : BLURRINESS/BOTOX/EYE OINTMENT? --- June in Toronto
Posted by kathy , Jul 10,2001,10:30 Top of Thread Archive
what are floaters? seems to me my mother has mentioned having these also.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: BLURRINESS/BOTOX/EYE OINTMENT?

Re : Re: BLURRINESS/BOTOX/EYE OINTMENT? --- kathy
Posted by Sally - in - Idaho , Jul 10,2001,18:35 Top of Thread Archive
Floaters are little black specks that just tend to float around in your field of vision, usually several per eye. Very annoying, but I'm told they are nothing to be concerned about. ???? Right?????



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Floaters in the eyes

Re : Re: BLURRINESS/BOTOX/EYE OINTMENT? --- Sally - in - Idaho
Posted by Shirley-Arkansas-USA , Jul 10,2001,19:15 Top of Thread Archive
You're right Sally. If anybody wants any more information, they can click on this site and it will tell you a little more about the little rascals which are generally a part of the aging process but not always. There are many different places on the internet where you can go for information on them. I just checked one real quick.

Shirley in AR.


http://my.webmd.com/content/article/1758.healthink-342.html


--modified by Shirley-Arkansas-USA at Tue, Jul 10, 2001, 19:16:21




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile